# SDR DALA2024031103192

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 29,652 hours, 11,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0235702) CABIN PASSENGER FLOOR STRUCTURE, FLOOR BEAM AT STA. 947 AND RBL 51, WITH CORROSION. FLOOR BEAM WAS REPAIRED ON CABIN PASSENGER FLOOR STRUCTURE AT STA. 947 AND RBL 51 I.A.W B737-900 SRM 53-70-51-2R.
